1 Week PO, Tingling Sensation From Armpits After MiraDry?

Is It Normal to Still Have a Tingling Sensation Origjnating from the Arm Pits All the Way to the Elbows After 1 Week of MiraDry

Doctor Answers 8

MiraDry and tingling in arm

Even with documented ulnar nerve injury which the company reported to the FDA, the motor function of the nerve apparetnly recovered in that singular patient- so, with sensory changes like tingling, it is almost certain that this will recover. If you had the suction curettage procedure, you would have certainly had this tingling feeling for a while. miraDry is gentler (much gentler than suction curettage) and causes much less tissue injury and inflammation.

MiraDry and tingling in arm

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Even with documented ulnar nerve injury which the company reported to the FDA, the motor function of the nerve apparetnly recovered in that singular patient- so, with sensory changes like tingling, it is almost certain that this will recover. If you had the suction curettage procedure, you would have certainly had this tingling feeling for a while. miraDry is gentler (much gentler than suction curettage) and causes much less tissue injury and inflammation.

Tingling after miradry

It is totally normal to have numbness, tingles and even some painful twinges after miradry. This can occur for up to a few weeks and is from inflammation to the nerves in the area. Be patient. It will go away just like your sweating. 

Tingling after miradry

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It is totally normal to have numbness, tingles and even some painful twinges after miradry. This can occur for up to a few weeks and is from inflammation to the nerves in the area. Be patient. It will go away just like your sweating. 

MiraDry and tingling

You may experience some swelling, minor bruising and tenderness of the underarms, which should subside within a couple of weeks. We recommend avoiding strenuous activity requiring your arms until your symptoms have resolved.
Tingling and lumps are normal 

MiraDry and tingling

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
You may experience some swelling, minor bruising and tenderness of the underarms, which should subside within a couple of weeks. We recommend avoiding strenuous activity requiring your arms until your symptoms have resolved.
Tingling and lumps are normal 

Tingling after miradry

With the new tumescent protocol, this should not happen.  It was more common with the old lidocaine injection protocol.  With that said, it is very unlikely that this will be permanent.  Speak to your physician about your concerns.

Tingling after miradry

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
With the new tumescent protocol, this should not happen.  It was more common with the old lidocaine injection protocol.  With that said, it is very unlikely that this will be permanent.  Speak to your physician about your concerns.

Miradry and nerve damage

I have co-authored a book on Miradry and have seen few examples of longterm nerve damage in patients. I would suggest waiting a few weeks for symptoms to improve or resolve. If symptoms remain, discuss this with your doctor. 

Best, 
Dr. Karamanoukian 
Los Angeles

Miradry and nerve damage

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
I have co-authored a book on Miradry and have seen few examples of longterm nerve damage in patients. I would suggest waiting a few weeks for symptoms to improve or resolve. If symptoms remain, discuss this with your doctor. 

Best, 
Dr. Karamanoukian 
Los Angeles

TINGLING AFTER MIRADRY

Tingling around the treatment area is very common after one week.  The inflammation in the area causes this sensation.  Within a few days to a few weeks, this should completely resolve.  If no resolution has ocurred after one month, contact your physician.

Best of luck!

TINGLING AFTER MIRADRY

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Tingling around the treatment area is very common after one week.  The inflammation in the area causes this sensation.  Within a few days to a few weeks, this should completely resolve.  If no resolution has ocurred after one month, contact your physician.

Best of luck!

Don't worry, should settle

Yes, we do warn all out miraDry patients about tingling and sensation changes for weeks, possibly up to 2 months or longer after this procedure. It settles with time. You can take Lyrica (Pregabapentin) but it can have sedative side effects. 

Don't worry about the sensation changes, it will settle. 

Regards

Dr Davin S. Lim
Dermatologist, Cometic and Laser
Brisbane

Don't worry, should settle

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Yes, we do warn all out miraDry patients about tingling and sensation changes for weeks, possibly up to 2 months or longer after this procedure. It settles with time. You can take Lyrica (Pregabapentin) but it can have sedative side effects. 

Don't worry about the sensation changes, it will settle. 

Regards

Dr Davin S. Lim
Dermatologist, Cometic and Laser
Brisbane

Miradry

Thank you for your question.  It is common to have tingling, burning and some tenderness for several weeks post Miradry.  It will clear up gradually as the body heals from the treatment.  Be patient and if you have remaining concerns, visit the clinic where you had the treatment done for a quick follow up.  They may also recommend some OTC medication to help with the discomfort, based on your medical history.  In a few weeks you'll be pleased with the results of the treatment.

Dr. M.

Miradry

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question.  It is common to have tingling, burning and some tenderness for several weeks post Miradry.  It will clear up gradually as the body heals from the treatment.  Be patient and if you have remaining concerns, visit the clinic where you had the treatment done for a quick follow up.  They may also recommend some OTC medication to help with the discomfort, based on your medical history.  In a few weeks you'll be pleased with the results of the treatment.

Dr. M.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.